# SDR 08FDEA01409

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 54,942 hours, 11,205 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER JAMB SPOOL FITTING NR 7 FOUND SECOND LAYER CRACK INDICATION AFTER BORE TO MAXIMUM 0.519 INCH.  REPAIR CARRIED OUT PER EA 1-5310-120552, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
